# SDR ASAA9710038

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815531
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE FLOORBEAM UPPER CHORD AT STATION 344 WAS FOUND TO BE CORRODED ON THE LOWER SURFACE OF THE HORIZONTAL FLANGE AT LBL 40.  REPAIRED PER EA 5310-01519.  (M)
